# SDR AUS20020665

- Difficulty date: July 9, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 856920
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PROXIMITY SENSE ELECTRICAL UNIT (PSEU) FAULTY. LANDING GEAR LEVER LOCK SOLENOID FAILED TO OPERATE.
